MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; 7.5MM, HVLP,CUFFED,ET TUBE

MEDLINE INDUSTRIES INC.; 7.5MM, HVLP,CUFFED,ET TUBE
Catalog Number DYND43075
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a particulate originating from the packaging went inside the endotracheal tube.Reportedly, this particulate was noticed when the endotracheal tube was already placed in the patient's airway and before the first breath is to be given through the resuscitation bag.It was reported that the endotracheal tube was removed and replaced with another.Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural details.There was no serious injury reported related to the event.Due to the reported incident and in an abundance of caution, this medwatch is being filed.The sample is not available to be returned for evaluation.A root cause could not be determined at this time.No additional information is available.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a particulate originating from the packaging got inside the endotracheal tube.

Common Device Name
7.5MM, HVLP,CUFFED,ET TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8023569
Report Number1417592-2018-00119
Device Sequence Number1436123
Product Code BTR
UDI-Device Identifier10080196726325
UDI-Public10080196726325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND43075
Device Lot Number59218050746
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;